JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Applications of Differential Subordination to Certain Subclass of Multivalent Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.265-281
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.265
 Title & Authors
On Applications of Differential Subordination to Certain Subclass of Multivalent Functions
Aghalary, Rasoul; Wang, Zhi-Gang;
  PDF(new window)
 Abstract
In the present paper, we introduce and investigate a new subclass of multivalent functions associated with the Cho-Kwon-Srivastava operator . Such results as inclusion relationships, convolution properties and criteria for starlikeness are proved. Relevant connections of the results presented here with those obtained in earlier works are also pointed out.
 Keywords
Cho-Kwon-Srivastava operator;differential subordination;Hadamard product (or convolution);starlike and convex functions;
 Language
English
 Cited by
 References
1.
R. Aghalary, On subclasses of p-valent analytic functions defined by integral operators, Kyungpook Math. J., 47(2007), 393-401.

2.
N. E. Cho, O. S. Kwon and H. M. Srivastava, Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators, J. Math. Anal. Appl., 292(2004), 470-483. crossref(new window)

3.
D. J. Hallenbeck and St. Ruscheweyh, Subordination by convex functions, Proc. Amer. Math. Soc., 52(1975), 191-195. crossref(new window)

4.
J. Patel, On certain subclasses of multivalent functions involving Cho-Kwon-Srivastava operator, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 60(2006), 75-86.

5.
St. Ruscheweyh and J. Stankiewicz, Subordination and convex univalent functions, Bull. Pol. Acad. Sci. Math., 33(1985), 499-502.

6.
S. Ruscheweyh, New ceriteria for univalent functions, Proc. Amer. Math. Soc., 49(1975), 109-115. crossref(new window)

7.
J. Sokol and L. Trojnar-Spelina, Convolution properties for certain classes of multivalent functions, J. Math. Anal. Appl., 337(2008), 1190-1197. crossref(new window)